# SDR DALA2023072706109

- Difficulty date: July 27, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,015 hours, 29,597 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 RH INBD ELEVATOR ACTUATOR LEAKING. CORRECTIVE ACTION: REMOVED AND REPLACED RH INBOARD ELEVATOR SERVO PER AMM 27-34-51. (2887203)
